# SDR CA070226003

- Difficulty date: December 12, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Stolam RC3
- Aircraft time: 1,761 hours
- Engine: Lyc GO480G1A6
- Propeller: Hartzl HCA3V203
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: HCA3V203
- Part serial: FC33
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROP COME IN FOR 10 YEAR OVERHAUL. PIS, CLEAN, NDT, VISUAL INSPECTION, LUB UNSERVICEABLE DUE TO RUST. LINK ARMS P/N 861-3C WORN UNSERVICEABLE, P/N A971 BEARING CORRODED UNSERVICEABLE P/N VL9333C-5 BLADE BORES CORRODED HAD TO BE REAMED AND RE-SHOT PEENED.  THIS PROP NORMALLY WOULD COST APPROXIMATELY  NR 4,500 TO OVERHAUL WITH REPLACED PARTS AND REWORKED BLADE BORES.  THIS OVERHAUL HAS BECOME  NR 14,000. (TC NR 20070226003)
